# SDR SWAA960762

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Damaged
- Location: Bs 440/492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FORWARD CARGO FRAMES CRACKED IN UPPER FLANGE AT BS 492, RBL 36, WL 167, AT BS 440, RBL 35 AND AT RBL 39.  INSTALLED DOUBLER REPAIRS PER BOEING SRM.
